# SDR FDEA201712053341

- Difficulty date: December 5, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 78,155 hours, 15,719 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cable
- Part number: S4913807AS04500
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

PDIS  598     32-60  9240     06DEC17  MCO  OPEN  U  LOGPAGES:2606906  AFTER T/O RIGHT MAIN GEAR UNSAFE. CHECK CONFIG  PAGE. SHOWED UNSAFE AS WELL. CYCLED GEAR DOWN AND  BACK   UP. GEAR UP AND LOCKED.  REPLACED RH GEAR DOOR FOLLOW UP CABLE IAW M/M                                     32-31-10-4. JACKED AIRCRAFT PER M/M 07-11-00-2.                                   PERFORMED LANDING GEAR AND DOOR  OPERATIONAL CHECK                                PER M/M 32-31-00-05, CHECKS NORMAL.
